# SDR R61A201807090801

- Difficulty date: July 9, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,028 hours, 20,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN FLOOR STRUCTURE AT AFT WET AREA PLATE SHOWS SIGNS OF PREVIOUS CORROSION AND BLEND OUT AT FR90 RBL25. MX REMOVED AND REPLACED GUSSET PLATE PN 170-60259-001 IAW SRM 51-75-16, 51-40-08. AC REMAINS IN IND FOR COMPLETION.
